R.P. Agarwal, M.A. El-Gebeily and D. ORegan, Generalized contractions in partially ordered metric spaces, Applicable Analysis, 87(1) 2008, 1-8.
T.G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis, 65(7) 2006, 1379-1393.
 B.S. Choudhury and P. Maity, Coupled fixed point results in generalized metric spaces, Mathematical and Computer Modelling, 54(12) 2011, 73-79.
 S. Dalal and S. Chauhan, Coupled fixed points results for W-Compatible Maps in symmetric G-Metric spaces, Functional Analysis, Approximation and Computation, 7(1) 2018, 39-46.
 D. Doric, Z. Kadelburg, and S. Radenovic Coupled fixed point results for mappings without mixed monotone property, Applied Mathematics Letters, 25(11) 2012, 1803-1808.
 B. Hazarika, R. Arab, and P. Kumam, Coupled fixed point theorems in partially ordered metric spaces via mixed g-monotone property, Journal of Fixed Point Theory and Applications, 21(1) 2019, 1-19.
V. Lakshmikantham, L. Ćirić, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Analysis: Theory, Methods & Applications, 70(12) 2009, 4341-4349.
 S. Moradi, E. A. Adegani and D. Alimohammadi, Common fixed point theorems for maps under a new contractive condition, International Journal of Nonlinear Analysis and Applications, 4(2) 2013,15-25.
 S. Moradi, Z. Fathi, and E. A. Adegani, The common fixed point of single-valued generalized phi f-weakly contractive mappings, Applied Mathematics Letters, 24(5) 2011, 771-776.
 Z. Mustafa and B. Sims, Some remarks concerning D-metric spaces, in Proceedings of the International Conference on Fixed Point Theory and Applications, Yokohama, Japan, 2003, 189-198.
 Z. Mustafa and B. Sims, A new approach to generalized metric spaces, Journal of Nonlinear and convex Analysis, 7(2) 2006, 289-297.
 M. Shoaib, M. Sarwar, and T. Abdeljawad, Hybrid Coupled Fixed Point Theorems in Metric Spaces with Applications, Journal of Function Spaces, 2019.
 G.Wang, C. Zhu, Z.Wu, Some new coupled fixed point theorems in partially ordered complete Menger probabilistic G-metric spaces, Journal of Computational Analysis and Applications, 27(2) 2019.